# SDR SIMA20130704002

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 26,008 hours, 23,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN AND CLOSE. THE ACFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN PAX DOOR LOCKING AND UNLOCKING MECHANISM IAW AMM 52-18-00. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
